On pseudo-slant submanifolds of a nearly $(\varepsilon,\delta)$-trans Sasakian manifold
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 935-949
Published online July 31, 2019
Jae-Bok Jun, Shamsur Rahman
Kookmin University; Polytechnic, Darbhanga (Branch)
Abstract : The purpose of the paper is to study the notion of pseudo-slant submanifolds and the existence of some structures on a pseudo-slant submanifolds of nearly $(\varepsilon,\delta)$-trans-Sasakian manifold. Totally umbilical proper-slant submanifolds are worked out. We discuss the integrability of distributions on pseudo-slant submanifolds of nearly $(\varepsilon,\delta)$-trans-Sasakian manifold.
Keywords : nearly $(\varepsilon,\delta)$-trans-Sasakian manifold, slant submanifold, proper slant submanifold, pseudo-slant submanifold, totally umbilical proper-slant submanifold
MSC numbers : 53C15, 53C40, 53D15, 53D10
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd